My 6 year old has 5-7 small red bumps on her legs, near her bottom. They look like little red raised moles. They have been on her legs for about 6 months. Sometimes she gets a full rash, sometimes its just the bumps. Any thoughts about what is causing it? We have been treating the rash with a steriod cream, but nothing is touching the bumps.
These could be some blocked pores of sebaceous or oil glands of the skin. They could also be some fungal infection turned unrecognizable or incognito by frequent application of the steroid ointment. It is therefore recommended that you stop using the steroid cream and try to maintain better hygiene. Visit your pediatrician/dermatologist and allow a diagnosis to be achieved before applying anything on the child.
Let us know what the doctor says and keep us posted on your health. Also let us know if you have any other questions.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.